# SDR ASAA2022122441239

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,043 hours, 15,287 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 030839319
- Condition: Faulted
- Location: Fuel Boost
- Part time: 52,038 hours, 15,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW UP TO L/H FWD FUEL PRESSURE LIGHT ILLUMINATING DURING CRUISE FLIGHT.  GROUNDED - YES. REMOVED AND REPLACED NO 1 FUEL TANK FWD BOOST PUMP REF B737-800 AMM 28-22-41. OPS CHECK AND LEAK CHECK GOOD.
